Women's Health Community
Brown Discharge for 2 weeks
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Brown Discharge for 2 weeks

Hi. So Ive been having brown discharge for 2 weeks and Im not sure why. I was on my period right before and after about 5 or 6 days, I notices the blood wasn't red anymore. It had turned brown. I figured this was just old blood and it would only last a few days but Ive been having this brown discharge for 2 weeks. Im not sure if it's maybe from my birth control. I have been taking yaz for almost 2 months and I haven't really had any side affects before. Since Ive been having this discharge for 2 weeks, Im getting kinda worried. Does anybody know why this is happening?
Related Discussions
4 Comments Post a Comment
Blank
Avatar_f_tn
I've been having the same exact thing. I've been on Yasmin for years and came off it for a month because I was overseas and ran out. This was my first period since then and I started the pill again on the first day of my period. It's been 2 weeks since my period started and I've been getting brown spotting (not very much at all) every day since day 6 or so of my period, gradually getting more pale in colour. Did you get any information or feedback about this or did it just go away after a period of time? Is it just my body getting used to the hormones again?
Blank
Avatar_f_tn
I've been having the same exact thing. I've been on Yasmin for years and came off it for a month because I was overseas and ran out. This was my first period since then and I started the pill again on the first day of my period. It's been 2 weeks since my period started and I've been getting brown spotting (not very much at all) every day since day 6 or so of my period, gradually getting more pale in colour. Did you get any information or feedback about this or did it just go away after a period of time? Is it just my body getting used to the hormones again?
Blank
Avatar_f_tn
Im on the pill aswel and i stopd with my period 2days ago and then this morning there was brown discharge again.what does it mean?
Blank
Avatar_f_tn
I came off my period 3 weeks ago. About 5 days after I had sex.. But I didn't have brown spotting till a week later when I had some rough foreplay. No since then I have had brown spotting, some brown clotting, and my disharge is either brownish or pinkish. It hasn't stopped, I'm starting to worry a bit. Did you find anything out? Or was this just the effects of your birth control? I am not on birth control.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Women's Health Answerers
Avatar_f_tn
Blank
old_before_my_time
136956_tn?1363091289
Blank
ticked
Mississauga, ON
9334757_tn?1418163588
Blank
brittanie_may
Avatar_f_tn
Blank
MrsVirginia_001
Avatar_f_tn
Blank
kitty094
London, United Kingdom
973741_tn?1342346373
Blank
specialmom